# SDR CA111013001

- Difficulty date: October 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Hnywl AS90711A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: GL51111035
- Condition: Fractured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT TIME 5.6 HOURS.  TAKEOFF 02:05 Z, APPROX 5 MINUTES AFTER TAKEOFF.  PREVIOUS FLIGHT ONLY 0.2 HR, NO DEFECTS REPORTED.  APPROX 5 MINUTES AFTER TAKE OFF, THE PILOT CALLED FOR AFTER TAKEOFF CHECKS AT APPROX 3000 FT.  PILOT NOT FLYING TURNED OFF 1B & 3B HYD PUMPS AND NOTICED CYAN CAS GEN 1 FAIL AND OVERHEAD PANEL PBA INDICATED GEN FAIL.  ELECTRICAL SYNOPTIC PAGE INDICATED AMBER CIRCLE FOR GEN 1, CREW DO NOT KNOW IF THIS WAS JUST BEFORE OR AFTER THE HYD PUMPS TURNED OFF. CREW WERE INSTRUCTED TO STOP CLIMBING FOR TRAFFIC AT 5000 FEET.  SLATS & FLAPS RETRACTED BEFORE THE "AFTER TAKEOFF CHECKS" SO "B" PUMPS WERE TURNED OFF AUTOMATICALLY BEFORE "AFTER TAKE OFF CHECKS".   AFTER LANDING, VISUAL INSPECTION REVEALED LT LWR COWL U/S--VFG CASE FRACTURED AND THERE IS A HOLE IN THE LT LWR COWL.
